toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Acuna, V., Ferreira, C. E., Freire, A. S., & Moreno, E. (2014). Solving the maximum edge biclique packing problem on unbalanced bipartite graphs. Discret Appl. Math., 164, 2–12.
toggle visibility
Alvarez-Miranda, E., & Pereira, J. (2022). A Districting Application with a Quality of Service Objective. Mathematics, 10(1), 13.
toggle visibility
Alvarez-Miranda, E., Campos-Valdes, C., Quiroga, M. M., Moreno-Faguett, M., & Pereira, J. (2020). A Multi-Criteria Pen for Drawing Fair Districts: When Democratic and Demographic Fairness Matter. Mathematics, 8(9), 27 pp.
toggle visibility
Alvarez-Miranda, E., Pereira, J., Torrez-Meruvia H., & Vila, M. (2021). A Hybrid Genetic Algorithm for the Simple Assembly Line Balancing Problem with a Fixed Number of Workstations. Mathematics, 9(17), 2157.
toggle visibility
Aracena, J., Demongeot, J., Fanchon, E., & Montalva, M. (2013). On the number of update digraphs and its relation with the feedback arc sets and tournaments. Discret Appl. Math., 161(10-11), 1345–1355.
toggle visibility
Araneda, A. A., & Villena, M. J. (2021). Computing the CEV option pricing formula using the semiclassical approximation of path integral. J. Comput. Appl. Math., 388, 113244.
toggle visibility
Araujo, J., Ducoffe, G., Nisse, N., & Suchan, K. (2018). On interval number in cycle convexity. Discret. Math. Theor. Comput. Sci., 20(1), 35 pp.
toggle visibility
Ayala, A., Claeys, X., Escapil-Inchauspé, P., & Jerez-Hanckes, C. (2022). Local Multiple Traces Formulation for electromagnetics: Stability and preconditioning for smooth geometries. J. Comput. Appl. Math., Early Access.
toggle visibility
Becker, F., Montealecre, P., Rapaport, I., & Todinca, I. (2020). The Impact Of Locality In The Broadcast Congested Clique Model. SIAM Discret. Math., 34(1), 682–700.
toggle visibility
Bitar, N., Goles, E., & Montealegre, P. (2022). COMPUTATIONAL COMPLEXITY OF BIASED DIFFUSION-LIMITED AGGREGATION. SIAM Discret. Math., 36(1), 823–866.
toggle visibility
Bravo, M., & Cominetti, R. (2018). Sharp convergence rates for averaged nonexpansive maps. Isr. J. Math., 227(1), 163–188.
toggle visibility
Bustamante, M., & Lefranc, G. (2011). Degradation Model Of Breast Imaging By Dispersed Radiation. Proc. Rom. Acad. Ser. A-Math. Phys., 12(4), 347–352.
toggle visibility
Campos-Valdes, C., Alvarez-Miranda, E., Quiroga, M. M., Pereira, J., & Duran, F. L. (2021). The Impact of Candidates' Profile and Campaign Decisions in Electoral Results: A Data Analytics Approach. Mathematics, 9(8), 902.
toggle visibility
Chuaqui, M., Hamada, H., Hernandez, R., & Kohr, G. (2014). Pluriharmonic mappings and linearly connected domains in C-n. Isr. J. Math., 200(1), 489–506.
toggle visibility
Cominetti, R., Quattropani, M., & Scarsini, M. (2022). The Buck-Passing Game. Math. Oper. Res., Early Access.
toggle visibility
Cominetti, R., Scarsini, M., Schroder, M., & Stier-Moses, N. (2022). Approximation and Convergence of Large Atomic Congestion Games. Math. Oper. Res., Early Access.
toggle visibility
Concha-Vega, P., Goles, E., Montealegre, P., & Rios-Wilson, M. (2022). On the Complexity of Stable and Biased Majority. Mathematics, 10(18), 3408.
toggle visibility
Coudert, D., Luedtke, J., Moreno, E., & Priftis, K. (2018). Computing and maximizing the exact reliability of wireless backhaul networks. In Electronic Notes in Discrete Mathematics (Vol. 64, pp. 85–94).
toggle visibility
de la Cruz, R., Meza, C., Narria, N., & Fuentes, C. (2022). A Bayesian Change Point Analysis of the USD/CLP Series in Chile from 2018 to 2020: Understanding the Impact of Social Protests and the COVID-19 Pandemic. Mathematics, 10(18), 3380.
toggle visibility
de la Cruz, R., Padilla, O., Valle, M. A., & Ruz, G. A. (2021). Modeling Recidivism through Bayesian Regression Models and Deep Neural Networks. Mathematics, 9(6), 639.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print